# SDR DALA2024121711796

- Difficulty date: December 14, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N324DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55261
- Aircraft time: 3,443 hours, 1,404 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED A STRONG BURNING RUBBER SMELL IN THE AFT GALLEY. REF M/D L/P 0709250 FOR INSPECTIONS & NO GO ODI PREVENTION COMPLIANCE AIRCRAFT OK FOR SERVICE. (LP# 6543182)
